I'm not quite sure what those numbers mean so I'm guessing here, but it seems that you are not metabolizing the med properly and by reducing it, it will do you no good. It could also be that you are not at your thereupedic (sp?) level however, it seems that a higher level may mean that it is causing a toxic effect too (mainly your liver). So I think it's good that you are going to another doctor. Did the doc go over the results with you or did you just get the paperwork? Usually when I get mine, if everything's ok, the nurse calls me but if it's not the doctor will call me personally and go over the results.
Moderator for Allergies/Asthma and Co-moderator for UC
~Left sided Uc-'92-Colazal(9 daily),6mp(50-100mgs), Hydrocortisone E's, Prilosec,Biotin,Forvia,Pro-Bio**Unable to tolerate Asacol, Rowasa or Canasa**~Year-round allergies-Singulair, Allegra
~Secondary Reynauds Syndrome-'04-Norvasc~Spinal Stenosis~Sacroiliitis-epidural injections~bulging discs C5,C6&C7~1st epidural injection 7/15
To help Healingwell - click here: DONATE